Computing Higher Dimensional Digital Homotopy Groups

Articles > Article · 2014

Authors: Elif Tugce Meric, TANE VERGİLİ, İsmet KARACA

APPLIED MATHEMATICS & INFORMATION SCIENCES, Journal Indexed in SCI Expanded, International, 2014, vol 8, pp 2417-2425

DOI: 10.12785/amis/080537

Summary

In this paper, we study out a method for computing digital homotopy groups in higher dimensions. We investigate the relation between a digital image and its nth homotopy group when n is greater than 1 and show that a digital covering map which is a radius 2 local isomorphism induces an isomorphism between digital homotopy groups in higher dimensions.

View details